A bound on the schur multiplier of a prime-power group
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 18 times in Scopus (view citations)
Ellis, Graham; Wiegold, James (1999). A bound on the schur multiplier of a prime-power group. Bulletin of the Australian Mathematical Society 60 (2), 191-196
The paper improves on an upper bound for the order of the Schur multiplier of a finite p-group given by Wiegold in 1969. The new bound is applied to the problem of classifying p-groups according to the size of their Schur multipliers.